# SDR DALA2024011500574

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 42,771 hours, 30,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURES ON DIAPHRAGM UNDER FLOOR SUPPORT STA 180-192 X=54 AT PAX CABIN IN REF NRC 455. SUMMARY OF NRC 00659: DIAPHRAGM UNDER FLOOR SUPPORT STA 180-192 X=54 WAS REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 1 REPAIR 1. (LP #0152829)
